Alert archive / Wisconsin / Special Weather Statements in 2016

Special Weather Statement, NWS Milwaukee, WI

August 19, 2016Washington County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Aug 19, 2016, 10:45 PM CDT for Washington County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2016, 10:45 PM CDT (03:45 UTC)
Expired
Aug 19, 2016, 11:15 PM CDT
In force
30 min
Issued by
NWS Milwaukee, WI

County Washington County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

908 
WWUS83 KMKX 200345
SPSMKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 PM CDT FRI AUG 19 2016

WIZ059-060-065-066-200415-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
1045 PM CDT FRI AUG 19 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON...OZAUKEE...
NORTHWESTERN MILWAUKEE AND NORTHEASTERN WAUKESHA COUNTIES...

AT 1044 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MENOMONEE
FALLS...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...WEST BEND...MEQUON...BROWN DEER...GRAFTON...
CEDARBURG...PORT WASHINGTON...JACKSON...SAUKVILLE...THIENSVILLE...
FREDONIA...RIVER HILLS...NEWBURG...LANNON...RICHFIELD...HUBERTUS...
FILLMORE...WAUBEKA AND COLGATE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4326 8791 4321 8790 4311 8815 4324 8825
      4353 8806 4340 8786
TIME...MOT...LOC 0344Z 231DEG 19KT 4322 8809 

$$

SPM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 19, 10:30 PM CDT, 15 minutes earlier.

Area forecast discussion, Aug 19, 10:30 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1030 PM CDT FRI AUG 19 2016

.UPDATE...The west-east line of convection from Iowa County to wrn
Waukesha County lines up along a zone of 925 mb frontogenesis.
This zone of frontogenesis and storms will gradually lift nwd as
the 925-850 mb sly flow develops nwd during the overnight. Another
area of showers and tstorms over ne IA will move into the wrn CWA
after midnight, although this area of rainfall may not hold
together through the night. Additional areas of showers and
tstorms are expected though as a lead shortwave trough moves into
S WI by 12z Sat. A north-south band of showers and storms will
move ewd through S WI in the morning with another expected with
the cold frontal passage in the afternoon.

&&

.AVIATION/06Z TAFS/...Scattered to numerous showers and tstorms
will continue over S WI tonight and Saturday. Stratus clouds of
1-3 kft will form over south central WI during the early morning
hours of Sat with mvfr vsbys from light fog or rainfall. Low cigs
will also form over the SE WI TAF sites but may not develop until
the morning daylight hours. The low cigs will then remain over S
WI for much of the day with some improvement during the
afternoon. Low cigs and low vsbys expected within any showers or
storms.

&&

.MARINE...A small craft advisory is in effect from Sat afternoon
into Sunday morning for breezy swly winds becoming breezy wly
winds by Sat evening. Waves will build to 3 to 4 feet Sat
afternoon into the evening.

&&

.PREV DISCUSSION... /Issued 302 PM CDT FRI AUG 19 2016/

SHORT TERM...

TONIGHT AND SATURDAY...Forecast Confidence...Medium

Showers and storms continue to fire to the west/southwest this
afternoon along the CAPE gradient. Forecast instability trends into
early evening along with mesoscale model simulated radar suggest the
best chance for storms will be in the south half of the forecast
area late afternoon into early evening. Storms do look possible
across the entire area though.

After the first round of storms winds down mid/late evening, there
could be a lull into the first part of the night. Activity should
pick up in the western forecast area later in the night as the
trough approaches from the west. Widespread showers and storms are
then expected Saturday as deepening low pressure lifts northeast
through southern Wisconsin. Should see this activity wind down west
to east during the late afternoon as best instability and deeper
moisture shift eastward with the departing low.

Due to the expected clouds and precip, kept temps close to a blend
of model 2 meter temps for tonight and tomorrow.

SATURDAY NIGHT AND SUNDAY...Forecast Confidence...Medium

The upper level trof will scoot past the area Sunday, leaving
Wisconsin firmly within NW flow by midday on Sunday. Little to no
upper level divergence is evident in the guidance as the jet wraps
wound the base of the trof and moves through the area. At 500 mb,
the base of the trof moves from just west of WI at 00z Sunday to
Lake Michigan by 12z. This does bring a shot of DCVA in the late night
and early morning hours. Additionally, there appears to be a
subtle shortwave embedded on the back side of the trof that will
slide into WI around 00z Monday.

In the lower levels, the low pressure center over northern
Wisconsin/Lake MI at 00z Sun quickly moves off to the
northeast, taking much of the precipitation with it. Behind the
low, much of WI will be in in NW flow, with ample CAA through at
least 12z Sunday, before tapering off during the day. That CAA
will result in steep low level lapse rates throughout the day. In
terms of moisture, 700 mb should be mostly dry as soon as the low
moves off Sat night, but moisture appears to linger through much
of the day Sunday at 850 and 925. Given these moist lower levels,
steep low level lapse rates, and the embedded shortwave at 500 mb,
decided to keep slight chance of showers in the east through the
daytime hours on Sunday.

LONG TERM...

SUNDAY NIGHT THROUGH TUESDAY...Forecast Confidence...Medium

NW flow will dominate the upper levels before ridging moves over the
state on Tuesday. In the lower levels, high pressure will pass south
of the state on Monday, flipping winds around to the southwest.
There will be a relatively tight temperatures gradient along the
axis of the ridge extending north from the high, so we should start
to see some WAA by Monday afternoon. Additionally, much of the
guidance has got a slug of moisture riding along that ridge at
700mb, and the GFS is even painting some precip across northern
WI Mon night and Tues morning. Have left the precip out of this
time period given the GFS is the only model showing accums. SW
flow will continue into Tuesday, allowing warmer and more humid
conditions to build back into the region.

TUESDAY NIGHT THROUGH FRIDAY...Forecast Confidence...Medium

Beginning Tuesday night, another low pressure system will begin
to impact the region. A shortwave immediately upstream of the
upper level ridge will move in Tues night and Wed morning as the
low in the lower levels develops over the central plains. The low
will move towards Wisconsin, before passing the state some time on
Thurs. This will bring precipitation chances from Tuesday night
through at least Thursday. High pressure looks to take over by
Friday, which will translate into very nice weather for the
weekend.

AVIATION/00Z TAFS/...

Still seeing storm development to the west this afternoon and
expecting this to continue into late afternoon within the
instability gradient. Based on the current CAPE analysis and latest
mesoscale models, seems the best chance for storms late afternoon
into early evening will be in the southern half of the forecast
area.

Could see a lull in widespread activity from late evening into the
night, with showers/storms picking back up in the west later in the
night as the trough approaches. Showers and storms are then expected
across the forecast area on Saturday as the low and associated cold
front move through. The activity will likely wind down from west to
east later in the afternoon.

Lower ceilings and visibilities are probable at times through
tomorrow...mainly during the rounds of precip.

MARINE...

South to southwest winds ahead of an approaching cold front will
become gusty by Saturday afternoon. West to northwest winds will
then remain gusty behind the cold front Saturday evening into Sunday
morning. Decided to issue a small craft advisory from early Saturday
afternoon to mid-morning on Sunday. Gusts to 25 knots are likely
through this period.

Waves will be highest Saturday afternoon and early evening in the
northern marine zones due to the southerly winds. The highest waves
will then be confined toward open waters for the remainder of the
advisory as winds become offshore.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY from 1 PM Saturday to 10 AM CDT Sunday for
     LMZ643>646.

&&

UPDATE...Gehring
TONIGHT/Saturday AND AVIATION/MARINE...DDV
Saturday NIGHT THROUGH Friday...BSH
Hazardous weather outlook, Aug 19, 3:45 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT FRI AUG 19 2016

WIZ046-047-051-052-056>060-062>072-202045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
345 PM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON AND PERSIST
THROUGH TONIGHT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...BUT BRIEF
HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL WILL BE POSSIBLE WITH
THE STORMS THROUGH TONIGHT. THE STORM PREDICTION CENTER HAS
FAR SOUTHERN WISCONSIN IN A MARGINAL RISK FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY ON SATURDAY. SOME
STORMS COULD BE SEVERE DEPENDING ON WHEN THE STORMS MOVE THROUGH
THE REGION. THE STORM PREDICTION CENTER HAS SOUTHERN WISCONSIN IN
A MARGINAL RISK FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON THROUGH TOMORROW. RAINFALL
REPORTS ARE ALSO APPRECIATED.

LMZ643>646-202045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. GUSTY WINDS ARE
POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SHOWERS AND STORMS ARE LIKELY ON SATURDAY. A SMALL CRAFT ADVISORY
MAY BE NEEDED FROM SATURDAY INTO SUNDAY AS OFF SHORE WINDS
INCREASE TO AROUND 20-25 KNOTS.

BSH
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 19, 8:12 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 PM CDT FRI AUG 19 2016

WIZ059-065-200145-
WAUKESHA-WASHINGTON-
812 PM CDT FRI AUG 19 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND
NORTHEASTERN WAUKESHA COUNTIES...

AT 811 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MERTON...OR
NEAR HARTLAND...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...SUSSEX...HARTLAND...MERTON...LANNON...CHENEQUA...
NORTH LAKE...HUBERTUS AND COLGATE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4311 8837 4321 8838 4327 8806 4314 8807
TIME...MOT...LOC 0111Z 256DEG 17KT 4317 8832

GEHRING
Special weather statement, Aug 19, 9:11 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT FRI AUG 19 2016

WIZ063-064-200300-
JEFFERSON-DANE-
911 PM CDT FRI AUG 19 2016

...STRONG THUNDERSTORMS WILL AFFECT JEFFERSON AND SOUTHEASTERN DANE
COUNTIES...

AT 908 PM CDT...CLUSTERS OF STRONG THUNDERSTORMS WERE LOCATED ACROSS
WESTERN DANE AND JEFFERSON COUNTIES. SOME OF THE STRONGER STORMS
WERE NEAR JEFFERSON...NEAR LAKE RIPLEY...AND NEAR STOUGHTON. THESE
THUNDERSTORMS ARE MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
STOUGHTON...FORT ATKINSON...JEFFERSON...LAKE MILLS...MARSHALL...
WATERLOO...COTTAGE GROVE...JOHNSON CREEK...DEERFIELD...CAMBRIDGE...
LAKE RIPLEY...LAKE KOSHKONONG...IXONIA...ROME...MILFORD...HEBRON...
SULLIVAN...UTICA...ROCKDALE AND DEANSVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4289 8855 4289 8935 4320 8914 4312 8854
TIME...MOT...LOC 0208Z 224DEG 16KT 4299 8910

SPM
Special weather statement, Aug 19, 9:33 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT FRI AUG 19 2016

WIZ063-200300-
DANE-
933 PM CDT FRI AUG 19 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DANE COUNTY...

AT 932 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
VERONA...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...
OREGON...MCFARLAND...MONONA...MOUNT HOREB...COTTAGE GROVE...
CROSS PLAINS...SHOREWOOD HILLS...BLACK EARTH...MAPLE BLUFF...
BLUE MOUNDS...MOUNT VERNON...UW-MADISON...
CAMP RANDALL STADIUM AND PAOLI.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4289 8984 4315 8984 4320 8914 4289 8935
TIME...MOT...LOC 0232Z 211DEG 15KT 4298 8963

SPM
Special weather statement, Aug 19, 9:59 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 PM CDT FRI AUG 19 2016

WIZ058-059-062>065-200345-
JEFFERSON-WAUKESHA-IOWA-WASHINGTON-DODGE-DANE-
959 PM CDT FRI AUG 19 2016

...STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL WILL AFFECT
SOUTHWESTERN WASHINGTON...SOUTHEASTERN IOWA...NORTHERN
JEFFERSON...SOUTHERN DODGE...DANE AND NORTHWESTERN WAUKESHA
COUNTIES...

AT 956 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ACROSS CENTRAL
DANE...NORTHERN JEFFERSON...NORTHWEST WAUKESHA...AND EASTERN IOWA
COUNTIES. THESE STORMS ARE MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH...PEA SIZE HAIL...AND TORRENTIAL RAINFALL
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...SUN PRAIRIE...FITCHBURG...WATERTOWN...MIDDLETON...
WAUNAKEE...VERONA...HARTLAND...JEFFERSON...MCFARLAND...MONONA...
DELAFIELD...MOUNT HOREB...WINDSOR...LAKE MILLS...PRAIRIE DU SAC...
MARSHALL...SAUK CITY...WATERLOO AND WALES.

TORRENTIAL RAINFALL IS OCCURRING...AND MAY CAUSE LOCALIZED FLOODING.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

LAT...LON 4324 8980 4326 8974 4329 8971 4330 8953
      4326 8834 4300 8834 4299 8918 4288 8995
      4303 9007
TIME...MOT...LOC 0256Z 220DEG 22KT 4316 8917

SPM
Special weather statement, Aug 19, 10:33 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT FRI AUG 19 2016

WIZ058-200415-
DODGE-
1033 PM CDT FRI AUG 19 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DODGE COUNTY...

AT 1032 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
JUNEAU...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...MAYVILLE...HORICON...JUNEAU...THERESA...HUSTISFORD...
IRON RIDGE...BURNETT...CLYMAN...LOWELL...KEKOSKEE...
MINNESOTA JUNCTION...LEIPSIG AND ATWATER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4350 8840 4327 8868 4336 8888 4363 8871
      4363 8866
TIME...MOT...LOC 0332Z 212DEG 19KT 4337 8873

SPM
Special weather statement, Aug 19, 10:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 PM CDT FRI AUG 19 2016

WIZ059-060-065-066-200415-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
1045 PM CDT FRI AUG 19 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WASHINGTON...OZAUKEE...
NORTHWESTERN MILWAUKEE AND NORTHEASTERN WAUKESHA COUNTIES...

AT 1044 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MENOMONEE
FALLS...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MENOMONEE FALLS...WEST BEND...MEQUON...BROWN DEER...GRAFTON...
CEDARBURG...PORT WASHINGTON...JACKSON...SAUKVILLE...THIENSVILLE...
FREDONIA...RIVER HILLS...NEWBURG...LANNON...RICHFIELD...HUBERTUS...
FILLMORE...WAUBEKA AND COLGATE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4326 8791 4321 8790 4311 8815 4324 8825
      4353 8806 4340 8786
TIME...MOT...LOC 0344Z 231DEG 19KT 4322 8809

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:12 PM CDTSpecial Weather StatementMKXWaukesha33 min
Aug 19, 9:11 PM CDTSpecial Weather StatementMKXJefferson49 min
Aug 19, 9:33 PM CDTSpecial Weather StatementMKXDane27 min
Aug 19, 9:59 PM CDTSpecial Weather StatementMKXDane, Jefferson46 min
Aug 19, 10:33 PM CDTSpecial Weather StatementMKXDodge42 min
Aug 19, 10:56 PM CDTSpecial Weather StatementMKXFond du Lac34 min
Aug 19, 11:25 PM CDTSpecial Weather StatementMKXFond du Lac35 min
Aug 20, 12:43 AM CDTSpecial Weather StatementMKXSauk32 min
Aug 20, 1:29 AM CDTAreal Flood AdvisoryMKXColumbia, Sauk3 hr
Aug 20, 6:28 AM CDTSpecial Weather StatementMKXWalworth32 min
Aug 20, 7:02 AM CDTSpecial Weather StatementMKXDodge, Jefferson, Walworth, Waukesha58 min
Aug 20, 7:58 AM CDTSpecial Marine WarningMKX62 min
Aug 20, 8:00 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine30 min
Aug 20, 8:39 AM CDTSpecial Marine WarningMKX51 min

Nearby

Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.